| | Can heavy opioid (pm) OR too much general anesthesia cause fibromyalgia?
this is the first time I am posting on this message board. My health issues are very complex starting with 1.) 1 lumbar back fusion, 2.) 3 cervical neck fusions and/or artificial discs. After my lower lumbar surgery I started to notice that my whole body was beginning to hurt all over. At that time, I had been prescribed percocets for the follow up surgical pain. I think I was taking the max a day (8) 325?s perhaps. Anyway, I slowly developed full blown flares of fibromyalgia. I didn't know it was fibro until after the third surgery. All of my surgeries where close together, they took up almost two years of my life going through these-- only to develop a much worse (or nearly just as bad) condition. Fibro consumes my life. I am now taking break through meds (Roxicodone) 4 a day, along with Fenynl patchs which I swith out every other day (max dose of 100mg). I take Gabapentin, Cymbalta, and other anti-depressant meds as well.
My quesiton is this?
Is it possible to develop fibromyalgia or chronic fatigue syndrom from taking too many opiodes/narcotics? I am starting to think that the fibro is a result of the narcotics and opiotes in my system. Is this possible? Or, could I have developed fibromyalgia from from having too much anesthesia in such a short period of time?
I am so confused!! I want off all these drugs, but I fear the side effects of withdrawl from them. Have you, or has anyone you know of every had rapid detox under anesthesia to get off narcotics for fibromyalgia? Any thoughts, ideas, suggestions would be great. I am open to all.
Last edited by Administrator; 12-28-2012 at 06:17 PM.